MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC PROPHECY INVISION PATIENT SPECIFIC GUIDES; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER

WRIGHT MEDICAL TECHNOLOGY INC PROPHECY INVISION PATIENT SPECIFIC GUIDES; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number PROPINV
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/23/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the revision procedure the invision guides did not fit and the surgeon had to use the foot holder to complete the procedure.Update aug 12/24: case was completed successfully with the inbone frame.No adverse consequences, medical intervention.Delay of approximately 2 hours.
 
Additional Manufacturer Narrative
Based on the available information the device was discarded and will not be returned.If additional information becomes available, it will be provided in a supplemental report.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event could not be confirmed since the device was not returned for evaluation and no other evidence were provided.Upon further investigation by the prophecy team the following was noted: the ct scan was processed within normal, acceptable ranges.No errors were identified during the segmentation procedure.The alignment guides were designed within normal, acceptable ranges.No abnormalities in the internal process were found.The engineering drawings and quality documents were processed within normal, acceptable ranges.No abnormalities in the internal process were found.The candidate for prophecy invision email was sent by the prophecy team because the initial case99411 was created under infinity technology and the patient presented existing implants, then the initial case was switched to invision technology.In the email communication, it was mentioned that because of the complexity of prophecy invision cases, the lead time is currently 5 weeks from the case creation date, but the actual lead time for cases from canada is 6 weeks.Nevertheless, between the case creation date (29-may-2024) and the date of surgery set by the sales representative/surgeon ((b)(6) 2024) there was 8 weeks.As an internal prophecy procedure, the invision surgery date was set to match the surgery date from the initial case99411 ((b)(6) 2024).According to prophecy protocol, the scans are acceptable when they are used within a 6 month-range between scan date and surgery date.In order to use scans older than 6 months, a surgeon approval is required.In conclusion, there is a significant probability that the duration of time waiting for the prophecy guides mentioned in the incident information did not impact the fit between guides and bone surface.It was not possible to identify what caused the prophecy guides inaccuracy mentioned in the complaint¿s email.A potential root cause may be a discrepancy in user expectations vs guide fit and feel during surgery or user error during surgery.An improvement in the communication to the field was implemented clarifying that the surgery date of the subsequent case created under invision technology will be the same to the initial case created under a different technology.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If more information is provided, the case will be re-assessed.

Brand Name
PROPHECY INVISION PATIENT SPECIFIC GUIDES
Common Device Name
PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key20153764
Report Number3010667733-2024-00565
Device Sequence Number8369473
Product Code HSN
UDI-Device Identifier00840420194725
UDI-Public(01)00840420194725(11)240628(17)241228(10)1792534
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K170968
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/28/2024
Device Catalogue NumberPROPINV
Device Lot Number1792534
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/07/2024
Supplement Date Received by Manufacturer09/30/2024
Initial Report FDA Received Date09/05/2024
Supplement Report FDA Received Date10/24/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown